# SDR SWAA2014060228604

- Difficulty date: May 14, 2014
- Submitted: June 3, 2014
- Operation: Air carrier
- Aircraft: N642WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27715
- Aircraft time: 56,031 hours, 44,473 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 6579917
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER TE PANEL CRACKED AT FWD OTBD CORNER OF NR 4 SPOILER CUT OUT.  REPAIRED PANEL IAW SRM.
